Saidi, Subian and Zakaria, L. and Tiryono, Tiryono and Ulfah, Muharramah and Yomi, Moriska (2020) Modified Lorenz Curve and Its Computation. DESIMAL: JURNAL MATEMATIKA, 3 (2). pp. 99-108. ISSN p-ISSN: 2613-9073 (print), e-ISSN: 2613-9081 (online),

Full text not available from this repository.
Official URL: http://ejournal.radenintan.ac.id/index.php/desimal...

Abstract

The Lorenz curve is generally used to find out the inequality of income distribution. Mathematically a standard form of the Lorenz curve can be modified with the aim of simplicity of its symmetric analysis and calculation of the Gini coefficient that usually accompanies it. One way to modify the shape of the Lorenz curve without losing its characteristics but is simple in the analysis of geometric shapes is through a transformation (rotation). To be efficient and effective in computing and analyzing a Lorenz curve it is necessary to consider using computer software. In this article, in addition to describing the development of the concept of using transformations (rotations) of the standard Lorenz curve in an easy-to-do form, the symmetric analysis is also described by computational techniques using Mathematica® software. From the results of the application of the development of the concept of the Lorenz curve which is carried out on a data gives a simpler picture of the computational process with relatively similar computational results.

Item Type: Article
Subjects: Q Science > QA Mathematics
Depositing User: Mr Zakaria L.
Date Deposited: 29 May 2020 07:08
Last Modified: 29 May 2020 07:08
URI: http://repository.lppm.unila.ac.id/id/eprint/21023

Actions (login required)

View Item View Item